Bulletin of the American Mathematical Society

Recursion and double recursion

Raphael M. Robinson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 54, Number 10 (1948), 987-993.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183512393

Mathematical Reviews number (MathSciNet)
MR0026976

Zentralblatt MATH identifier
0034.29201

Citation

Robinson, Raphael M. Recursion and double recursion. Bulletin of the American Mathematical Society 54 (1948), no. 10, 987--993. http://projecteuclid.org/euclid.bams/1183512393.


Export citation

See also

  • Cited work: Raphael M. Robinson. Primitive recursive functions. Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 925--942.